# SDR ASAA11510366

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 10,232 hours, 3,164 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION "AUTO FAIL" AND "ALTN" LIGHT ILLUMINATED.  CYCLED SELECTOR SWITCH TO MAN & THEN BACK TO AUTO.  FAULT CLEARED & OPS NORMAL REF AMM 21 30 00.
